Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: What is going on?

Posted by zeugma on March 25, 2005, at 12:30:22

In reply to Re: What is going on? Larry Hoover, posted by Maxime on March 25, 2005, at 12:18:10

Maxime,

if the problem is hypertensive then maybe the desipramine is causing the problem.

Do you have a blood pressure cuff on hand?

On the other hand, the desipramine might be intensifying your emotional reactions. Others (including myself) have experienced increased crying, etc. as part of the effect, which in the long run may be therapeutic, but certainly not for everyone.

Surmontil would be less likely to cause this because it's very sedating.

-z


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:zeugma thread:475253
URL: http://www.dr-bob.org/babble/20050322/msgs/475410.html